zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Delta shock waves as limits of vanishing viscosity for 2-D steady pressureless isentropic flow. (English) Zbl 1216.35080
The authors study the two-dimension steady pressureless isentropic flow described by the first-order system of equations (continuity equations and momentum conservation). The Riemann problem for this system is studied. This problem is solved by the characteristic method. Solutions are of two types: delta-shock solutions and vacuum solutions. The existence, uniqueness, and stability of the delta-shock solution is proved (under certain assumptions). The numerical examples illustrate the results.
MSC:
35L65Conservation laws
35Q35PDEs in connection with fluid mechanics
35L67Shocks and singularities
References:
[1]Sheng, W., Zhang, T.: The Riemann Problem for Transportation Equation in Gas Dynamics. Mem. Am. Math. Soc., vol. 137(654). Am. Math. Soc., Providence (1999)
[2]Li, J., Yang, S., Zhang, T.: The Two-Dimensional Riemann Problem in Gas Dynamics. Pitman Monographs and Surveys in Pure and Applied Mathematics, vol. 98. Addison Wesley, Longman, Reading, Harlow (1998)
[3]Li, J., Yang, H.: Delta shock waves as limits of vanishing viscosity for multidimensional zero-pressure gas dynamics. Q. Appl. Math. 59, 315–342 (2001)
[4]Cheng, H., Liu, W., Yang, H.: Two-dimensional Riemann problems for zero-pressure gas dynamics with three constant states. J. Math. Anal. Appl. 341, 127–140 (2008) · Zbl 1139.35073 · doi:10.1016/j.jmaa.2008.01.042
[5]Chen, G., Li, T.: Well-posedness for two-dimensional steady supersonic Euler flows past a Lipschitz wedge. J. Differ. Equ. 244(6), 1521–1550 (2008) · Zbl 1138.35057 · doi:10.1016/j.jde.2007.09.005
[6]Chen, G.: Overtaking of shocks in plane steady supersonic isothermal flow. Master Degree Dissertation, Institute of Mathematics, Academia Sinica, Beijing (1984)
[7]Hu, Z., Zhang, T.: Elementary waves of two-dimensional steady isentropic flow. Tsinghua Sci. Technol. 2(3), 741–746 (1997)
[8]Hu, Z., Zhang, T.: Interaction of waves in two-dimensional steady isentropic flow. Tsinghua Sci. Technol. 2(3), 747–751 (1997)
[9]Korchinski, D.J.: Solution of a Riemann problem for a 2×2 system of conservation laws possessing no classical weak solution. Thesis, Adelphi University (1977)
[10]Tan, D., Zhang, T.: Two-dimensional Riemann problem for a hyperbolic system of nonlinear conservation laws (I) Four-J cases. J. Differ. Equ. 111, 203–254 (1994) · Zbl 0803.35085 · doi:10.1006/jdeq.1994.1081
[11]Tan, D., Zhang, T., Zheng, Y.: Delta shock waves as limits of vanishing viscosity for hyperbolic systems of conservation laws. J. Differ. Equ. 112(1), 1–32 (1994) · Zbl 0804.35077 · doi:10.1006/jdeq.1994.1093
[12]Floch, P.: An existence and uniqueness result for two non-strictly hyperbolic systems. Ecole Polytechnique, Centre de Mathématiques Appliquées, No. 219 (1990)
[13]Keyfitz, B.L., Kranzer, H.C.: A viscosity approximation to system of conservation laws with no classical Riemann solution. In: Nonlinear Hyperbolic Problems. Lecture Notes in Mathematics, vol. 1042. Springer, Berlin (1990)
[14]Panov, E.Yu., Shelkovich, V.M.: δ’-shock waves as a new type of solutions to systems of conservation laws. J. Differ. Equ. 228, 49–86 (2006) · Zbl 1108.35116 · doi:10.1016/j.jde.2006.04.004
[15]Guo, L., Sheng, W., Zhang, T.: The two-dimensional Riemann problem for isentropic Chaplygin gas dynamic system. Commun. Pure Appl. Anal. 9, 431–458 (2010) · Zbl 1197.35164 · doi:10.3934/cpaa.2010.9.431
[16]Hsu, C.A., Yang, J.Y.: A high-order streamline Godunov scheme for steady supersonic flow computation. Comput. Methods Appl. Mech. Eng. 124, 283–302 (1995) · Zbl 1067.76587 · doi:10.1016/0045-7825(94)00766-G
[17]Yang, J.Y., Tang, Y.H., Lee, S.T.: A high-order streamline Godunov scheme for steady supersonic/hypersonic equilibrium flows. Comput. Methods Appl. Mech. Eng. 159, 261–289 (1998) · Zbl 0948.76059 · doi:10.1016/S0045-7825(97)00275-2
[18]Adames, R.A.: Sobolev Space. Academic Press, San Diego (1975)
[19]Nessyahu, H., Tadmor, E.: Non-oscillatory central differencing for hyperbolic conservation laws. J. Comput. Phys. 87, 408–463 (1990) · Zbl 0697.65068 · doi:10.1016/0021-9991(90)90260-8